# SDR HNAA2019103000331

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 36,244 hours, 32,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NDIS  691     21-99  0015370  28OCT19  BGR  CLOSE
      **** THIS DISCREPANCY CREATED FOR MIR PURPOSES ****
      AIRCRAFT ABORTED TAKEOFF DUE TO A PACK ISSUE WHICH S
      ELF CLEARED. CREW PERFORMED SYSTEM CHK AND ALL SYSTE
      MS OPS NORM THROUGH NORMAL CREW PROCEDURES WITH NO H
      ISTORY OR DISCREPANCY REQUIRED.
FACT  28OCT19  16:58  BGR
            THIS DISCREPANCY CLOSED. MIR CREATED.
